×

On partial analyticity of CR mappings. (English) Zbl 0972.32008

Math. Z. 235, No. 3, 541-557 (2000); addendum ibid. 246, No. 1-2, 21-22 (2004).
The problem of holomorphic extension of a smooth CR mapping from a real analytic hypersurface to a real algebraic set in complex spaces of different dimensions is studied.

MSC:

32D15 Continuation of analytic objects in several complex variables
32V40 Real submanifolds in complex manifolds
32H99 Holomorphic mappings and correspondences
32D99 Analytic continuation
PDF BibTeX XML Cite
Full Text: DOI arXiv